Doctor insights on:
Problems With Pessary
Won't stay in place: A well fitted pessary holds everything in place, doesn't fall out, and doesn't hurt or interfere with bladder and bowel function. It will feel "like normal" when it's in, the same way a tampon or contraceptive diaphragm is imperceptible when it's in properly. Pessaries work for uterine prolapse, cystocele (dropped bladder), rectocele and enterocele. ...Read more
Vaginal dryness and luck of libido are my problems. Should I use estrogen pessary for dryness or progesterone bioidentical cream for libido or both?
Wearing pessary ring and urinating every hour or 2 have worn it for 7 yearsis there a problem causing me to go so often?
Pessary vs surgery: Prolapse may interfere with normal urinary function. It can cause urgency, frequency, leaking and an uncomfortable feeling of fullness. Surgical procedures can correct these prolapse problems. An effective, nonsurgical solution is a device called a pessary.You need to discuss your situation with your doctor to see if a surgical option is better in your case. Frequency can have other causes as well. ...Read more
I used a single dose of the canesten pessary to treat my thrush, which is a recurring problem, and I still have a small itch, should I buy another?
It wouldn't hurt: You might or might not need it, but it would not hurt anything. ...Read more
Can I use Canesten pessary medication for vaginal thrush if I have liver problems due to glandular fever? Thank you
Safe to use: Generally medications like canestan are used cautiously in patients with liver disease, so you asked a good question. However, you should be safe with the topical application of pessary, especially since it's typically a very short course of the anti fungal to treat thrush, ...Read more
Support: A pessary is a nonsurgical treatment to help women with pelvic organ prolapse (fallen baldder, uterus). There are any variations on the device, but all are placed into the vagina and remain there to support the pelvic organs. It is usually placed by a gynecologist or urogynecologist. ...Read more
Here are some...: Pessary has been chiefly placed inside deep vagina for women with uterine drop but not a surgical candidate, and is not a dissoluble device. Since I'm not aware of such a pessary which can be dissolved, please refer this very question to whoever prescribed this what you have for specific detail. Besides, I've seen this Q around for quite a while with no answer so I picked up to address. ...Read more
Daily if possible: Some pessaries are "user friendly" and can be removed by the user herself on a daily basis. Others are shaped such that insertion and removal by the wearer is most difficult, requiring trips to a clinician's office for periodic removal, inspection, examination, cleaning and reinsertion at 1-4 month intervals. ...Read more
Swallowed a pessary?: This would be very unlikely and not an accident. ...Read more
Here are some...: Make an appointment to see your doctor who placed pessary if not running fever or having voiding difficulty. If yes, seek re-evaluation right away. How to get all related things done for good care? Follow instructions in articles listed in http://www. Formefirst. Com/onLifeBasics. Html. Best wish to health... ...Read more
Ask your attending..: ...gyn-doc for individual specific pertinent answer since s/he possesses more info about your individual anatomy of genital tract, mental acuity, and physical dexterity, which will contribute to decide if a selected pessary may be right for you although all the marketed devices were reasonably tried and proved to be suitable to use. ...Read more
Need an exam: You may have an infectious vaginitis requiring antibiotic or anti fungal cream. On the other hand, especially if you've been more physically active lately, you may just have irritation to the vaginal wall. An estrogen cream can sometimes make the vaginal wall thicker and therefore less subject to irritation. You should have a speculum exam if symptoms persist. ...Read more
Hi please help I need advice I swallowed a pessary tablet orally by mistake. What should I do? I'm worried
It will dissolve: It will just dissolve and should not cause any problems. ...Read more
Hi please help!! I need advice I swallowed a pessary tablet orally by mistake. Misread the instructions. What should I do? I'm worried! Please help
Here are some. ..: How long ago did this incident happen? If having been more than 1-2 hours and not bothering you much, do nothing and see. Of course, you may drink some milk. Most likely, the ingredients of suppository would "harmlessly" pass through GI tract uneventfully. If hurting, of course, seek pro-evaluation, care, and counseling right away. ...Read more
Here are some...: What does "wee" mean or pertain in this question? Please clarify. But. Do you mean "pee"? If yes, it is usually okay without affect how you may pee if pessary is properly placed and your bladder function was normal before its insertion. So, referring this question will most likely get reasonable answer fitting your situation. Bes wish... ...Read more
Here are some. ..: If there is suspicious rashes on the external genitalia, it would be harmless to gingerly apply topical agent (if not allergic to it) and see. If no rash, just wait and see how Canesten 0, 5 mg may work for you. If fact, any question that may arise on the course of caring the condition you have should direct to your treating Doc for better accuracy and relevance. So, do so. Best wish. .. ...Read more